I m 24 yrs old and from starting suffering from period i have to take genette 35 fr periods and without med it take 2 month mostly n doc told no prmanent soln wen delay take primolute medicine.. m frustated frm med and my weight gaining 70kg with 5.7 feet height please help me :(
Like the answers? Chat privately with the doctor of your choice
Problem is ur weight gain.unless u shed it periods r going to stay like that. Taking ginette or any other hormone is not the solution because u r treating not a disease but a change in ur body. Once u stop taking the pills ur periods r going to return to the same pattern
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.